It is difficult to be sure about your son's rash without being able to see him. You have given a good description of his rash.As the rash appeears to disappear once he is given an antihistamine it seems to be an allergic rash, possibly one called 'urticaria' or hives. This typically occurs in crops and appears and disappears over a period of about 4 days. Is your son on any medicines as one of the most common causes is an allergic reaction to an antibiotic such as penicillin or possibly an allergic reaction to a medicine given for fever such as Stopayne? Continue to give him the Deselex syrup once daily.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.